# SDR AALA20031169

- Difficulty date: October 24, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY SLIDE LIGHT AT DOOR 4L INOPERATIVE.  REPLACED EMERGENCY SLIDE LIGHT AT DOOR 4L.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
